MathSciNet Relay Station
MathSciNet bibliographic data
MR2531510 (2010g:93031) 93B11 (93B36 93C30)
Wu, Ligang; Zheng, Wei Xing Weighted $\scr H\sb \infty$ model reduction for linear switched systems with time-varying delay. Automatica J. IFAC 45 (2009), no. 1, 186–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement